Posted by AndrewB on March 15, 2000, at 15:22:24
In reply to Re:DR.Bob? Anybody? HELP! Tianeptine stops working, posted by Anna P. on March 15, 2000, at 13:31:07
> > >
> > > After few weeks Tianeptine stops working, just like everything else. I will see my pdoc in one month, and I cannot call him, as he is busy doctor.
> Now Tianeptine works partially, and I keep loosing the energy.
> Does anyone knows how to augment Tianeptine? Since it works on the serotonian system, would dopamine augmentation be O"K? I have Mirapex at home. How safe will be that combo?
> I just need to survive. Please help!
> > >
Would you be able to take the time to describe what you are diagnosed with, your symptoms and what medicines you have and haven't responded to and what your specific reactions have been. I think that might enable others to give you suggestions. It is very perplexing that you have 'poop out' to some many different meds. By the way, I hope your trip to Poland went well!